Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 259146, 9 pages
http://dx.doi.org/10.1155/2015/259146
Research Article

Lightlike Hypersurfaces of Indefinite Generalized Sasakian Space Forms

Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea

Received 19 January 2015; Accepted 16 March 2015

Academic Editor: Dimitris Fotakis

Copyright © 2015 Dae Ho Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study lightlike hypersurfaces of an indefinite generalized Sasakian space form , with indefinite trans-Sasakian structure of type , subject to the condition that the structure vector field of is tangent to . First we study the general theory for lightlike hypersurfaces of indefinite trans-Sasakian manifold of type . Next we prove several characterization theorems for lightlike hypersurfaces of an indefinite generalized Sasakian space form.